# SDR CA061219027

- Difficulty date: December 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 16,292 hours, 11,760 cycles
- Engine: Garrtt TPE33110UA
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Part serial: SGP194
- Condition: Failed
- Location: Cockpit
- Part time: 1,299 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE RT COCKPIT HEATED WINDSHEILD SHATTERED BUT REMAINED INTACT. THE FLIGHT CREW DECALRED AN EMERGENCY AND RETURNED TO THE AIRPORT UNEVENTFULLY. THE WINDOW WAS REPLACED BY MAINTENANCE. THE CREW EXPLAINED THAT PRIOR TO THE WINDOW SHATTERING A ELECTRICAL DISCHARGE WAS WITNESSED GOING ACROSS THE WINDSHIELD. OTHER THAN THE STATIC DISCHARGE, NO CAUSE FOR THE WINDOW TO SHATTER HAS BEEN DETERMINED. (TC NR 20061219027)
